# SDR C2XA02SH018

- Difficulty date: June 18, 2002
- Submitted: July 4, 2002
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 11,525 hours, 8,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE LEFT HAND INBOARD OMEGA BEAM LOWER FLANGE WAS FOUND TO BE CORRODED BETWEEN FRAMES 22 & 23.  MAINTENANCE REMOVED THE DAMAGED SECTION OF FLANGE AND PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5310-01219, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
